# SDR DXTA2011012604437

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 9,214 hours, 5,674 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE STILL APPLIED WHEN FOOT BRAKES ARE RELEASED.  FEELS AS THOUGH LT BRAKE STILL ENGAGED AFTER FOOT PEDAL PRESSURE IS RELEASED.  ACFT PULLS LEFT WHILE TAXING AT 5 - 10 KNOTS, WHEN BRAKES ARE APPLIED & RELEASED.  ALSO BRAKE PRESSURE LIGHT ILLUMINATES INTERMITTENTLY AFTER FOOT PEDAL PRESSURE PRESSED & RELEASED.  ACFT BRAKES SMOOTHLY & EVENLY WHEN EMERGENCY PARKING BRAKE HANDLE USED.  ALL MINELECOS NORMAL, WHITE INDICATIONS.  CONNECTED PRESSURE GAGES AT EA BRAKES AND VERIFIED CORRECT PRESSURE AT EA BRAKE ASSY. BLED BRAKES IAW MM 32-419.  TAXIED ACFT, BRAKES OPERATED NORMAL AT RAMP SPEED, ACFT DOES NOT PULL TO LT OR RT AT THIS TIME, LEAK CHECKED BRAKE BLEEDERS AND LINES, NO LEAKS NOTED.
